MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SI POLYAXL SCREW 7 X 50MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH SI POLYAXL SCREW 7 X 50MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 179712750
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: additional procodes: kwp, kwq, mnh, mni, osh.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on july 20, 2021, patient underwent revision surgery due to pull-out of two screws.During the procedure, there was a small cement leakage in the canal during the introduction of the confidence cement.Radiologically, the cement did not come out of the holes on the implanted screw.This report is for a si polyaxl screw 7 x 50mm.This is report 2 of 2 for (b)(4) and captures the required revision surgery.The cement leakage is captured under (b)(4).

Brand Name
SI POLYAXL SCREW 7 X 50MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12338856
Report Number1526439-2021-01723
Device Sequence Number4686817
Product Code NKB
UDI-Device Identifier10705034067919
UDI-Public(01)10705034067919
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179712750
Device Catalogue Number179712750
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date08/18/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SI POLYAXL SCREW 7 X 50MM
Outcome Attributed to Adverse Event Required Intervention;